Identifiability of Finite Mixtures of Elliptical Distributions
Article first published online: 17 MAR 2006
Scandinavian Journal of Statistics
Volume 33, Issue 4, pages 753–763, December 2006
How to Cite
HOLZMANN, H., MUNK, A. and GNEITING, T. (2006), Identifiability of Finite Mixtures of Elliptical Distributions. Scandinavian Journal of Statistics, 33: 753–763. doi: 10.1111/j.1467-9469.2006.00505.x
- Issue published online: 17 MAR 2006
- Article first published online: 17 MAR 2006
- Received May 2005, in final form January 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!